# SDR DALA1218885502

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 4,697 hours, 2,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT DOOR R2 REMAINED ON WITH LIGHT SWITCH OFF.  MAINTENANCE REPLACED BAD BATTERY PACK (M9002).  OPERATION OF LIGHTS NOW CHECK OK PER AMM 33-51.
